# SDR SWAA2021111133099

- Difficulty date: October 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS INBOARD FWD SEAT TRACK IS CORRODED ; / [01] RECEIVED AND INSTALLED NEW F/O'S INBOARD FWD SEAT TRACK IAW AMM 25-11-11-400-801.; [02] VERIFIED CORRECTIVE ACTION 1.
